# SDR DALA13046523145

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 30,904 hours, 16,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 15 INOPERATIVE.  FOUND WIRES PULLED FROM CONNECTOR AT OTBD LEG.  REPINNED WIRES.  OPS CHECKED GOOD.
